1 1/2 month ago I had a long yarn type string come out in my feces. My stomach was swollen out up by my rib cage, I was in pain and a mess. I went to the Dr and he gave me one pill of praziquantel. The next night I was at the emergency room thinking I was having a heart attack and the swelling was way worse and making god awful noises. They ran a CT scan on my stomach and it came back showing NOTHING. yet they drugged me up for the pain and sent me on my way. I then went to my Dr and he put me on Omeprazole 1 daily. told me to only eat soup and water, no caffeine and soda. for which I did. I have totally cut out the soda and caffeine for a month now and I take the Omeprazole 1 daily. My stomach still has this fullness and I cant eat or I feel this pressure in my chest and a squeeze in my arm (left side) so I went back in yesterday to the Drs because nothing is getting better, I still can barely get soup down, Ive lost 15 pounds and I am concerned about the heart pain and arm squeezing feeling. He did a 30 second EKG, my heart is fine. told me I told him I am really worn out by this, tired and sometimes I feel like im going to faint, everything gets dark. I have diarrhea, stomach pain, weakness, headaches, neck pain,and when I eat or even drink water my stomache bloats out so I'm afraid to eat. I asked him if I could still have any parasites and he assured me that the pill would have killed everything. Now he wants me to take xanax, for stress and depression! "He acted like I was just trying to get attention when I hardly ever go to the dr unless it's serious and this is very scary because of the pain and stuff I was afraid , He was dissmissive and told me to come back in two months."
He also said keep checking my bowel movements, so Today I see a six inch brownish clear round yarn type thing. is this stomach lining? I don't even want to go back to him because he's young and very demeaning to me
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?